21 years old in vegas...... been addicted to OXYCODONE 15mg pills MIXED with xanax for about 3 years now......................................... sence im young im not 100% sure what to do.. went to only 1 rehab, for a 3 day detox ........ relapsed in 1 month. iv always acually wanted a theripist i could talk to & never found one that i liked or felt comfertable with.... now.. iv went cold turkey before.. but im NOT AT ALL INTO the methadone & suboxin & **** because you have to detox of of that stuff also so...........
i also herd methadone or suboxin withdraws last 30 days??
i have a cousin in texas that was on herion & says he will be on methadone for the rest of his life he says....
i have a father thats adicted to the same thing as me...... but on such a high level i dont think its possible to get off
I DONT WANT THAT!!!!!!!!!! i want to not take ANYTHING...... but as anyone that has had a problem knows.. its harder said than done :[
anyone that feels the need to say anything at all please do....
bless anyone who reads this BECAUSE I HAVE LOVE FOR ANYONE GOING THREW ADDICTION :] rach xoxo
You probably already know you're not supposed to CT of Xanax; it can be dangerous. So if you can, you need a doctor to taper you on that.
Personally, for your age and usage, I'd stay away from methadone and suboxone. Stick to AA/NA and keep trying different counselors until you find one you click with. It's really hard. I had trouble finding a counselor for my son (not for addiction) and we went through countless ones until he found one that really made a difference.
You're going to need to stay vigilant ... you see what addiction can do. Turn your life around now while you're still young; it only gets more difficult when you get older and your usage escalates.
been exactly with you girl, only difference is its been 10 years for me. the onlly thing you can do is take less each day, assuming they are availible. my worst times were when i ran out of my prescriptions!! methadone ***** because its some serious **** you would be better off weining yourself, but once you are an addict that is hard. dont cold turkey at all. it could kill you or give u health issues because it is so dam hard on you body and your mind. i got more advice if you want. let me know whats up
welcome to this site!! please keep posting and checking the boards.....this place was a God send to me 9 days ago!! it' gets better but just be careful and do the research and maybe talk to a doc before stopping the Xanax CT....stay strong!! we are here for you!!
Welcome Rach.....coming off oxy's and xanex can definitely be done. It is SO important not to ct off the xanex, tho'. Work out a weaning down plan with your dr for safety on that one. But for oxy's, you can wean down OR ct without danger. MANY of us here did just that. You may FEEL like you are dying, but you won't. I wasn't able to taper after I got down to a certain number of pills. I HAD to go ct because if I had pills, they'd just end up in my mouth when the tough times hit.
Since you've detoxed and relapsed before, maybe you can reflect on what happened the last time and do it DIFFERENT this time.
I DEFINITELY would NOT resort to methadone OR suboxone. You would be putting stronger opiates in your system and then have to wean off of those. I will say that ANYONE can get clean. Whether they are former H users on methadone OR heavy pills users. We just have to CHOOSE that for our lives and be determined to live a new way and surrender our wills and hearts to our powerlessness over our addiction. Sounds like you are really wanting to turn your life around....and you can do it, girl!!
Lastly, to prevent giving in to tempatation when you decide to get clean, its imperative that you cut off ALL your sources for opiates. You've already shared your addiction with more than one person, but you'll get the healthiest counsel from other RECOVERING ADDICTS or those who truly want to get clean. Aftercare and learning new ways to live and think will build you up. If you can't find a therapist just yet, support groups like NA and AA are full of loving people that have walked in "these shoes".
Keep posting and let us know how you're doing!
Blessings to you~
superfreak, the recovery time varies from person to person. What is 3 days for some is 3 months for others. I think it depends on your age, your overall health, the length of time you were abusing.. stuff like that.
But there's no reason to be scared. It's totally doable and withdrawal does end. And although it's tough, it's worth it.
thank you so much. im really trying to do this and stay positive. im calling this the beginning of day 9 ct and today im going to force myself to take a walk. i remember when i did this a few years back that brief exercise helps with the freaky legs, also i guess you sweat some toxins out. you are so right. it is so worth it not to live being dragged through the mud by opiates. methadone is so much more intense. this walk is going to feel like suicide!!!
if you are asking me what happened 9 days ago?? i went CT off Norco....i'm feeling some better....eating a little more and making myself get out the house some too....you can do this!! just keep on going min by min....we are all here for you!!! keep posting!! it helps!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.